Pacific Journal of Mathematics

A class of incomplete non-positively curved manifolds.

B. H. Bowditch

Article information

Source
Pacific J. Math., Volume 172, Number 1 (1996), 1-39.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102366182

Mathematical Reviews number (MathSciNet)
MR1379284

Zentralblatt MATH identifier
0867.53039

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Bowditch, B. H. A class of incomplete non-positively curved manifolds. Pacific J. Math. 172 (1996), no. 1, 1--39. https://projecteuclid.org/euclid.pjm/1102366182


Export citation

References

  • [AbS] U. Abresch and V. Schroeder, Graph manifolds, ends of negatively curved spaces and the hyperbolic 120-cell space, J. Diff. Geom., 35 (1992), 299-336.
  • [Ah] L.V. Ahlfors, Curvature properties of Teichmller space,J. d'Anal.Math., 9 (1961), 161-176.
  • [Alek] A.D. Aleksandrov, Ruled surfaces in metric spaces, Vestnik Leningrad Univ. 12 (1957), 5-26 (Russian).
  • [AlexB] S.B. Alexander and R.L.Bishop, The Hadamard-Cartantheorem in locally convex metric spaces, Lnseign. Math. 36 (1990), 309-320.
  • [An] M.T. Anderson, The Dirichlet problem at infinity for manifolds of negative curva- ture, J. Diff. Geom., 18 (1983), 701-721.
  • [BaGS] W. Ballmann, M. Gromov and V.Schroeder, Manifolds of non-positive curvature, Progress in Maths., 61, Birkhauser (1985).
  • [BiO] R.L. Bishop and B. O'Neill, Manifoldsof negative curvature,Trans. Amer. Math. Soc, 145 (1969), 1-49.
  • [Bo] B.H.Bowditch, Someresults on thegeometry of convexhulls in manifoldsofpinched negative curvature,Comment. Math. Helv., 69 (1994), 49-81.
  • [BrH] M.R.Bridson andA. Haefliger, Non-positivelycurvedmetric spaces, in preparation,
  • [EO] P.Eberlein andB. O'Neill, Visibilitymanifolds,Pacific J. Math., 46 (1973),45-110.
  • [GH] E. Ghys, P.dela Harpe (ed.), Sur les groupeshyperboliques d'apres MikhaelGromov, Progress in Maths., 83, Birkhauser (1990).
  • [Ha] J. Hass, Bounded3-manifoldsadmit negativelycurvedmetrics with concave bound- ary, J. Diff. Geom., 40 (1994),449-459.
  • [Hel] E. Heintze and H.C. Im Hof, Geometry of horospheres, J. Diff. Geom., 12 (1977), 481-491.
  • [K] J.L. Kelley, General topology, Graduate Texts in Maths., 21, Springer-Verlag (reprint of Van Nostrand edition 1955).
  • [S] M. Spivak, A comprehensive introduction to differential geometry, Publish or Perish (1979).
  • [Tra] S. Trapani, On the determinant of the bundle of meromorphic differentials on the Deligne-Mumford compactification of the moduli space of Riemann surfaces, Math. Annalen, 293 (1992), 481-459.
  • [Tro] A. Tromba, On a natural algebraic affine connection on the space of almost complex structures and the curvature of Teichmller space with respect to its Weil-Peters sen metric, Manuscripta Math., 56 (1986), 475-497.
  • [Wl] S.A. Wolpert, Non-completeness of the Weil-Peterssen metric for Teichmller space, Pacific J. Math., 61 (1975), 573-577.
  • [W2] S.A. Wolpert, Geodesic length functions and the Neilsen problem, J. Diff. Geom., 25 (1987), 275-296.